# SDR SWAA2022010347047

- Difficulty date: November 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED ACCESS PANEL 521DB AT LT WING ; 2021-544045 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:A18229508 DUE DATE: 29-SEP-22.; [02] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 11-DEC-21.; [03] TOOL USED SCALE P/N:CL5000; S/N:AE-408753; DUE DATE:19-MAR-22.; [04] TOOL USED HOTBONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 11-DEC-21; [05] TOOL USED SCALE P/N CL5000 S/N AE-37099 DUE DATE 16/AUG/22; [06] REPAIRED ACCESS PANEL 521DB AT LT WING. AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED HOT BONDER P/N: HCS9200B S/N: 18196126 DUE DATE: 27-JAN-22. SEE INDIVIDUAL SINGOFFS BELOW.; [07] TASK COMPLETED..
